MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CONFIRM; IMPLANTABLE CARDIAC MONITOR
Model Number DM2102
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient's implantable cardiac monitor (icm) was found in backup vvi (bvvi).
 
Event or Problem Description
It was reported that the patient's implantable cardiac monitor (icm) was found in backup operation.
 
Additional Manufacturer Narrative
Correction: section b5 ¿ should have said "it was reported that the patient's implantable cardiac monitor (icm) was found in backup operation." rather than "it was reported that the patient's implantable cardiac monitor (icm) was found in backup vvi (bvvi).".
 
Event or Problem Description
New information receives notes that the issue was discovered during the patient presented in the clinic for a follow up.No intervention was performed and the patient was in stable condition.

Brand Name
CONFIRM
Common Device Name
IMPLANTABLE CARDIAC MONITOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15967318
Report Number2017865-2022-48520
Device Sequence Number20068412
Product Code MXC
UDI-Device Identifier05414734502573
UDI-Public05414734502573
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberDM2102
Device Catalogue NumberDM2102
Device Lot NumberS000068017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
12/15/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date12/15/2022
01/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown